# SDR NOCA17006

- Difficulty date: October 18, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERIOR EMERGENCY LIGHTS AT R2, R4, AND L1 INOP.  RELAMPED LIGHTS AT R2, R4, AND L1 PER AMM 33-51-06.  OPS CHECKED NORMAL.
